Riesz means associated with convex polygons in R2

Sunggeum Hong, Joonil Kim, Chan Woo Yang

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

In this note we establish sharp weak type Hardy spaces estimates for maximal operators of Riesz means associated with convex polygons in R2.

Original languageEnglish
Pages (from-to)377-395
Number of pages19
JournalJournal of Mathematical Analysis and Applications
Volume331
Issue number1
DOIs
Publication statusPublished - 2007 Jul 1

Bibliographical note

Funding Information:
* Corresponding author. E-mail addresses: [email protected] (S. Hong), [email protected] (J. Kim), [email protected] (C.W. Yang). 1 The author was supported (in part) by research funds from Chosun University, 2004. 2 The author was supported by the Korea Research Foundation Grant funded by the Korean Government (MOEHRD) (KRF-2005-041-C00021).

Keywords

  • Hardy spaces
  • Minkowski functional
  • Polygon
  • Riesz mean

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Riesz means associated with convex polygons in R2'. Together they form a unique fingerprint.

Cite this